MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME-18-AV; DEVICE VASCULAR FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HYDROFRAME-18-AV; DEVICE VASCULAR FOR PROMOTING EMBOLIZATION
Model Number 181644HFRM-V-A2
Medical Device Problem Codes Break (1069); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the coil was implanted via a jailed headway 17 and flow diverter.The detachment controller showed green however, did not sound correct for detachment confirmation.It was thought the coil was detached but it showed that the pusher wire had broken and separated.The implant coil remained attached to the delivery pusher.The broken pusher wire and the coil were removed from the patient with a guidewire and manipulation within the microcatheter.The case was completed with flow diverter only as jailed microcatheter was removed with the coil system.No patient harm was reported.
 
Additional Manufacturer Narrative
The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.
 
Additional Manufacturer Narrative
A supplemental report was submitted to correct the device problem code to more appropriate code based on the event description.
 
Event or Problem Description
A supplemental report is being submitted to make code correction in section h6, device problem code.The code should be: 1069- break.There are no other changes.

Brand Name
HYDROFRAME-18-AV
Common Device Name
DEVICE VASCULAR FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23382027
Report Number2032493-2025-90603
Device Sequence Number8645101
Product Code KRD
UDI-Device Identifier00816777023872
UDI-Public(01)00816777023872
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number181644HFRM-V-A2
Device Lot Number0000752582
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown